# SDR CHQA201000166

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 24,079 hours, 18,485 cycles
- Engine: Allsn AE3007A
- Engine time: 19,319 hours, 17,206 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311427
- Condition: Leaking
- Location: Nr 2
- Part time: 23,975 hours, 18,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AT ABOUT 1,500FT AFTER TAKEOFF, THE CREW RECEIVED A LAV SMOKE MESSAGE.  THE FLIGHT ATTENDANT CHECKED THE LAVATORY AND FOUND NO SIGNS OF SMOKE OR ODOR.  ABOUT 30 SECONDS AFTER THE LAVATORY DOOR WAS OPENED, THE MESSAGE CLEARED ON EICAS.  THE AIRCRAFT RETURNED TO GRR AND LANDED WITHOUT INCIDENT.  THE ENGINES WERE RUN AND THE NR 2 ENGINE WAS FOUND TO PRODUCE WHITE SMOKE IN THE CABIN.  THE ENGINE NR 2 BLEED WAS SECURED CLOSED AND THE AIRCRAFT WAS FERRIED TO CMH FOR FURTHER TROUBLESHOOTING.  IN CMH THE NR 2 ENGINE WAS INSPECTED AND OIL WAS FOUND IN THE INNER BYPASS AREA.  THE NR 2 ENGINE WAS THEN REMOVED AND REPLACED.
